RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Vyssh. Uchebn. Zaved. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Vyssh. Uchebn. Zaved. Mat., 2017, Number 5, Pages 45–53 (Mi ivm9236)  

This article is cited in 1 scientific paper (total in 1 paper)

Special variants of collocation method for integral equations in a special case

N. S. Gabbasova, R. R. Zamalievb

a Kazan (Volga Region) Federal University, Naberezhnye Chelny Institute, 10 Syuyumbike Ave., Naberezhnye Chelny, 423812 Russia
b Kazan (Volga Region) Federal University, 18 Kremlyovskaya str., Kazan, 420008 Russia

Abstract: We study integral equation of the third kind with fixed singularities in the kernel. For approximate solving of these equations in the space of generalized functions we propose and substantiate a new generalized variants of the collocation method.

Keywords: integral equation of the third kind, space of generalized functions, approximate solution, collocation method, theoretical substantiation.

Full text: PDF file (204 kB)
References: PDF file   HTML file

English version:
Russian Mathematics (Izvestiya VUZ. Matematika), 2017, 61:5, 38–45

Bibliographic databases:

UDC: 519.642
Received: 07.10.2015

Citation: N. S. Gabbasov, R. R. Zamaliev, “Special variants of collocation method for integral equations in a special case”, Izv. Vyssh. Uchebn. Zaved. Mat., 2017, no. 5, 45–53; Russian Math. (Iz. VUZ), 61:5 (2017), 38–45

Citation in format AMSBIB
\Bibitem{GabZam17}
\by N.~S.~Gabbasov, R.~R.~Zamaliev
\paper Special variants of collocation method for integral equations in a special case
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 2017
\issue 5
\pages 45--53
\mathnet{http://mi.mathnet.ru/ivm9236}
\transl
\jour Russian Math. (Iz. VUZ)
\yr 2017
\vol 61
\issue 5
\pages 38--45
\crossref{https://doi.org/10.3103/S1066369X1705005X}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000408843700005}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85018373938}


Linking options:
  • http://mi.mathnet.ru/eng/ivm9236
  • http://mi.mathnet.ru/eng/ivm/y2017/i5/p45

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Karamyshev A.N. Zaytseva I Zh. Gubochkina I N., “Using the Mathematica Computer System on Tylor Derivatives”, Helix, 9:5 (2019), 5510–5516  crossref  isi
  • Известия высших учебных заведений. Математика Russian Mathematics (Izvestiya VUZ. Matematika)
    Number of views:
    This page:67
    Full text:13
    References:19
    First page:8

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021